Logistic equation with the p -Laplacian and constant yield harvesting
Shobha Oruganti,
Junping Shi and
Ratnasingham Shivaji
Abstract and Applied Analysis, 2004, vol. 2004, 1-5
Abstract:
We consider the positive solutions of a quasilinear elliptic equation with p -Laplacian, logistic-type growth rate function, and a constant yield harvesting. We use sub-super-solution methods to prove the existence of a maximal positive solution when the harvesting rate is under a certain positive constant.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/359620.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/359620.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:359620
DOI: 10.1155/S1085337504311097
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().